# SDR AMTA200700185

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING 3 DEF THRU 10 DEF INOPERATIVE.  INSPECTED FLOOR TRACK WIRING FOUND WIRES DISCONNECTED RESECURED TRACK COVERS, OPS CHECK GOOD. (K)
